# SDR HALA0600904

- Difficulty date: December 8, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT HAS DAMAGE 41" FROM THE OB END ON THE UPPER SKIN.  REPAIRED IAW ENGINEERING REPAIR 06-3471.
